Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have cough and chest infection. Getting feeling and tired. What is the required treatment?

User rating for this question
Very Good
Answered by

Allergist and Immunologist
Practicing since : 1985
Answered : 4903 Questions
I have had a cough for three weeks which resulted in a chest infection and very low peak flow readings.
I have had a week's steroid treatment and antibiotics also use of a nebuliser.
My peak flow reading is up but I have an annoying fluttering feeling when I breathe out approx below and to the side of my left breast (to the middle of my chest)
I feel very tired as well.
Posted Sun, 7 Oct 2012 in Lung and Chest disorders
Answered by Dr. Suman Kumar 27 minutes later
It would be better if you can post the direct question to me for your query.
Is it that you are looking for treatment to the problems? Do you want to know why are you tired and fluttering?
Fluttering is due to reflux and tiredness. This is in turn due to inhalation of medicines and antibiotics. You can take an antacid which is available over the counter. This should do the trick. Rest and proper hydration helps a lot. You just need some time. Meanwhile monitor the temperature.
If I were your doctor I recommend anti Leukotriene agent. You can ask your PCP about these which should bring on good recovery and reduce the frequency and severity of the attacks.
I would be looking for further queries from you.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor